# SDR QXEA2011021100140

- Difficulty date: February 7, 2011
- Submitted: February 12, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,965 hours, 10,704 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070494
- Part serial: SEPT060165
- Condition: Malfunctioned
- Location: Brakes
- Part time: 9,965 hours, 10,704 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKES WERE INEFFECTIVE AT TAXI SPEEDS. TOOK FULL FORCE ON BRAKE PEDALS FOR BRAKES TO WORK, THEN BRAKES WOULD IMMEDIATELY GRAB.  DUE TO PREVIOUS HISTORY OF BRAKE CHANGE, R & R MAIN BRAKE CONTROL VALVE IAW AMM TASKS 32-42-06-000-801 AND 32-42-06-400-801.  COMPLIED WITH TAXI CHECK OF ACFT AND BRAKING SYS.  ACFT STOPS WITH NORMAL PRESSURE ON BRAKE PEDALS.  ALL CHECKS ARE GOOD.  NO LEAKS NOTED.  RETURNED TO SERVICE.
